# SDR CA100125005

- Difficulty date: January 15, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Engine: Pwa PW127
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzle
- Condition: Loose
- Location: Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: A, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING APPROACH, THE PILOT NOTICED ENGINE FIRE WARNING.  ENGINE WAS SHUTDOWN AND THE FIRE HANDLE PULLED. THE FIRE WARNING WENT OUT AND THE ACFT LANDED UNEVENTFULLY SINGLE ENGINE. POST FLIGHT INSP FOUND THAT THE FIRE ORIGINATED FROM A LOOSE FUEL NOZZLE MANIFOLD CONNECTION. NOT RELATED TO ENGINE MFG RECOMMENDS THE SDR BE CLOSED ON THE BASIS OF THE FOLLOWING INFORMATION.
